Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 18, NWS El Paso, TX

June 5, 2016Sierra County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Jun 5, 2016, 5:13 PM MDT for Sierra County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2016, 5:13 PM MDT (23:13 UTC)
Expired
Jun 5, 2016, 6:00 PM MDT
In force
47 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 106 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
2173 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

330 
WUUS54 KEPZ 052313
SVREPZ
NMC051-060000-
/O.NEW.KEPZ.SV.W.0018.160605T2313Z-160606T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
513 PM MDT SUN JUN 5 2016

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 600 PM MDT

* AT 512 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
  OF ELEPHANT BUTTE...OR 6 MILES NORTH OF TRUTH OR CONSEQUENCES...
  MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRUTH OR CONSEQUENCES...
  CABALLO...
  ELEPHANT BUTTE...
  WILLIAMSBURG...
  CUCHILLO...
  LAS PALOMAS...
  NORTH MONTICELLO POINT...
  CABALLO LAKE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR ELEPHANT BUTTE OR CABALLO LAKE...GET AWAY FROM THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3325 10742 3333 10720 3297 10688 3286 10738
TIME...MOT...LOC 2312Z 330DEG 17KT 3322 10728 

HAIL...1.00IN
WIND...60MPH
 
$$

LANEY
2 follow-up statements
060 
WWUS54 KEPZ 052343
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
543 PM MDT SUN JUN 5 2016

NMC051-060000-
/O.CON.KEPZ.SV.W.0018.000000T0000Z-160606T0000Z/
SIERRA NM-
543 PM MDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR CENTRAL SIERRA COUNTY...

AT 543 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF TRUTH OR CONSEQUENCES...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRUTH OR CONSEQUENCES...
CABALLO...
ELEPHANT BUTTE...
WILLIAMSBURG...
CUCHILLO...
LAS PALOMAS...
NORTH MONTICELLO POINT...
CABALLO LAKE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR ELEPHANT BUTTE OR CABALLO LAKE...GET AWAY FROM THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3325 10742 3333 10720 3297 10688 3286 10738
TIME...MOT...LOC 2343Z 330DEG 17KT 3309 10719 

HAIL...<.75IN
WIND...60MPH
 
$$

LANEY
682 
WWUS54 KEPZ 052355
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
555 PM MDT SUN JUN 5 2016

NMC051-060005-
/O.EXP.KEPZ.SV.W.0018.000000T0000Z-160606T0000Z/
SIERRA NM-
555 PM MDT SUN JUN 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIERRA COUNTY WILL
EXPIRE AT 600 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3325 10742 3333 10720 3297 10688 3286 10738
TIME...MOT...LOC 2349Z 330DEG 17KT 3309 10719 

$$

LANEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:07 PM MDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 5, 3:07 PM MDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
307 PM MDT SUN JUN 5 2016

.SYNOPSIS...
A very warm and mostly dry weather pattern will occur for the
next few days. Isolated thunderstorms will be possible in the
afternoon and evening mainly over the mountains and occasionally
over the lowlands. Temperatures will warm well above normal with
triple digit highs possible for the lowland deserts. Moisture will
flow back into the region late in the week for a a chance of
isolated to scattered showers and thunderstorms for Thursday
through Saturday.

&&

.DISCUSSION...
Isolated and mainly mountain based thunderstorms will occur this
afternoon and evening. A few thunderstorms may move off the
mountains into the lowlands late this afternoon and early evening.
Rain amounts will be generally light and spotty. The storms may
produce brief periods of small hail as well. With large dew point
depressions in place strong wind gusts up to 50 mph will be
possible in the vicinity of the these storms.

Our current warm and mostly dry forecast will continue for the
next few days as an area of high pressure aloft shifts eastward
from Arizona to New Mexico for the next couple of days. This shift
will be accompanied by a dry low level west flow that will
further reduce atmospheric moisture and limit thunderstorm
development. That said a few isolated mountain based storms may
still occur in the afternoon for Monday through Wednesday, but
they will likely be short lived and will produce only modest
amounts of precipitation for the mountain areas. During this
period day time temperatures will warm up 8 to 10 degrees above
normal with 100 degree high temperatures possible across the
lowland deserts in the afternoon.

By Thursday, the remaining small area of high pressure will
dissolve and be incorporated into a larger broad high pressure
ridge that will build over the center of the country. That shift
will allow a lower level south to southeast flow to develop in the
region. This flow will tap Gulf of Mexico moisture and transport
some of it to southern New Mexico and far west Texas by the latter
part of next week. Isolated to scattered showers and thunderstorms
will be possible Thursday through next Saturday. That pattern may
on last a short period of time with drier air returning to the
region next Sunday.

&&

.AVIATION...Valid 06/00Z-07/00Z.
Thunderstorms over the higher terrain of the Gila Region and
Sacramento Mountains will drift south...similar to yesterday but
with a better chance at surviving into the lowlands.  Storms over
western Socorro County may affect TCS later this afternoon/evening,
and DMN may be in line for storms currently developing over the
Black Range.

A weak upper level disturbance is currently moving across Colorado,
evident on water vapor satellite imagery.  Several convection-
allowing models develop a complex of storms later today in NE New
Mexico, ahead of this feature.  The storms are then progged to drop
southward down the east side of the upper ridge, potentially
impacting areas near/east of the Rio Grande late tonight. Left out
mention of thunder for ELP for now, but did try and introduce NE
wind shift from outflow coming off the Sacramentos later this
evening.

Expect another round of isolated thunderstorms tomorrow.

&&

.FIRE WEATHER...
Scattered thunderstorms are developing over the higher terrain of
the Gila Region and Sacramento Mountains this afternoon. These
storms will again drift southward, and may have a better shot as
surviving into the lowlands compared to yesterday.  Meanwhile... a
weak upper level disturbance is moving SE across Colorado. Several
convection-allowing models suggest a complex of storms will develop
later this afternoon over the NE Plains of New Mexico, and drop down
the east side of the ridge, potentially impacting areas east of the
Rio Grande late tonight.  Outflow from this system will at least
help reinforce low level moisture for Monday, though areas east of
the Rio Grande will be preferred.

The Upper Ridge over Arizona will break down and shift east over New
Mexico, leading to hotter/drier conditions Monday through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 71 100  73 101 /  20   0   0   0
Sierra Blanca           65  94  66  96 /  20   0   0   0
Las Cruces              66  98  67 100 /  20   0   0   0
Alamogordo              68  96  69  98 /  20  10  10   0
Cloudcroft              50  75  52  77 /  30  20  20  20
Truth or Consequences   67  97  69  98 /  20   0   0   0
Silver City             63  95  63  93 /  20   0   0   0
Deming                  66 100  67 100 /  20   0   0   0
Lordsburg               67 102  65 100 /   0   0   0   0
West El Paso Metro      72 100  74 101 /  20   0   0   0
Dell City               60  96  62  98 /  20   0  10   0
Fort Hancock            67  99  69 100 /  20   0   0   0
Loma Linda              65  93  67  95 /  20   0   0   0
Fabens                  67 100  70 101 /  20   0   0   0
Santa Teresa            69  99  71 100 /  20   0   0   0
White Sands HQ          71  97  73  99 /  20   0   0   0
Jornada Range           61  98  63  99 /  20   0   0   0
Hatch                   65 101  67 101 /  20   0   0   0
Columbus                69 101  71 101 /  20   0   0   0
Orogrande               68  97  70  99 /  20   0  10   0
Mayhill                 54  83  55  85 /  30  20  20  20
Mescalero               52  84  55  86 /  30  20  20  20
Timberon                50  81  52  83 /  20  20  20  10
Winston                 55  91  58  91 /  30  10  10   0
Hillsboro               64  96  65  97 /  20  10  10   0
Spaceport               62  98  64  99 /  20   0   0   0
Lake Roberts            55  96  54  94 /  30  10  10   0
Hurley                  61  96  62  95 /  20   0   0   0
Cliff                   54 100  55  97 /  20   0   0   0
Mule Creek              50  98  51  96 /  10   0   0   0
Faywood                 61  97  63  96 /  20   0   0   0
Animas                  66 102  65 100 /   0   0   0   0
Hachita                 66 102  66 101 /   0   0   0   0
Antelope Wells          66 101  65  99 /   0   0   0   0
Cloverdale              65  97  62  93 /   0   0   0   0

&&

.EPZ Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

04/25 Lundeen/Hardiman
Hazardous weather outlook, Jun 5, 11:18 AM MDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1118 AM MDT SUN JUN 5 2016

NMZ401>417-TXZ418>424-061730-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1118 AM MDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED AND MAINLY MOUNTAIN BASED THUNDERSTORMS WILL OCCUR THIS
AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING
BRIEF PERIODS OF MODERATE RAIN...SMALL HAIL...AND WIND GUSTS UP TO
50 MPH. SOME OF THE STORMS MAY MOVE OFF THE MOUNTAINS INTO THE
LOWLANDS LATER THIS AFTERNOON AND EVENING. OVERALL RAIN AMOUNTS
WILL BE GENERALLY LIGHT AND SPOTTY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH PRESSURE ALOFT WILL REDUCE THUNDERSTORM OCCURRENCE OVER THE
REGION...BUT NOT COMPLETELY ELIMINATE IT FOR MONDAY THROUGH
WEDNESDAY. RESIDUAL MOISTURE AND INCREASED DAY TIME HEATING WILL
ALLOW FOR A FEW BRIEF ISOLATED THUNDERSTORMS TO DEVELOP OVER THE
MOUNTAINS. TEMPERATURES WILL BE NEAR 100 DEGREES ACROSS MUCH OF
THE LOWLANDS MONDAY THROUGH WEDNESDAY WITH WEAK OVERNIGHT
COOLING. MOISTURE WILL RETURN TO THE REGION FOR INCREASED CHANCES
OF ISOLATED TO SCATTERED THUNDERSTORMS IN THE AFTERNOON AND
EVENING FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LUNDEEN

In the hours before

Special weather statement, Jun 5, 3:10 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
310 PM MDT SUN JUN 5 2016

NMZ402-408-052200-
EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
310 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND
NORTHWESTERN SIERRA COUNTIES UNTIL 400 PM MDT...

AT 309 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 7 MILES NORTHWEST OF HERMOSA...OR 11 MILES SOUTHWEST OF
WINSTON...MOVING SOUTHEAST AT 12 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HERMOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3331 10797 3340 10781 3318 10759 3303 10785
TIME...MOT...LOC 2109Z 325DEG 14KT 3325 10780

LANEY
Special weather statement, Jun 5, 4:01 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
401 PM MDT SUN JUN 5 2016

NMZ402-408-052245-
EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
401 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL
445 PM MDT...

AT 401 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 8 MILES EAST OF POVERTY CREEK...OR 9 MILES NORTH OF WINSTON...
MOVING SOUTH AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WINSTON...
CHLORIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3348 10750 3330 10740 3322 10775 3348 10777
TIME...MOT...LOC 2201Z 346DEG 12KT 3350 10765

LANEY
Special weather statement, Jun 5, 4:43 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
443 PM MDT SUN JUN 5 2016

NMZ408-409-052330-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
443 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SIERRA COUNTY UNTIL
530 PM MDT...

AT 443 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 4 MILES EAST OF PLACITAS IN SIERRA COUNTY...OR 5 MILES EAST OF
MONTICELLO...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRUTH OR CONSEQUENCES...
MONTICELLO...
ELEPHANT BUTTE...
CUCHILLO...
PLACITAS IN SIERRA COUNTY...
NORTH MONTICELLO POINT...
ALAMOSA CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR ELEPHANT BUTTE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3340 10748 3347 10728 3322 10709 3311 10739
TIME...MOT...LOC 2243Z 336DEG 12KT 3338 10735

LANEY

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 3:10 PM MDTSpecial Weather StatementEPZ50 min
Jun 5, 4:01 PM MDTSpecial Weather StatementEPZSierra44 min
Jun 5, 4:08 PM MDTAreal Flood AdvisoryEPZSierra112 min
Jun 5, 4:43 PM MDTSpecial Weather StatementEPZSierra47 min
Jun 5, 5:25 PM MDTSpecial Weather StatementEPZGrant50 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.